Publications in Scientific Journals:

A. Hoffmann-Ostenhof, H. Fleischner, R. Häggkvist:
"Cycle Double Covers via Kotzig Graphs";
Journal of Combinatorial Theory Series B, 1 (2018), 1 - 12.

English abstract:
We show that every 2-connected cubic graph G has a cycle double cover if G has a spanning subgraph F such that (i) every component of F has an even number of vertices (ii) every component of F is either a cycle or a subdivision of a Kotzig graph and (iii) the components of F are connected to each other in a certain general manner.

Cubic graph 3-regular graph Cycle double cover Frame Kotzig graph

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.